After like 5 pm or so i just feel like i can barely get up and walk because i just don't have the energy to do it. If i push myself i get this knot in my throat and feel like i'm going to get a panic attack. On top of this i feel like i'm losing my mind at times. I don't know what else to do. I feel like taking an antidepressant to save my life at least, but i'm also afraid of the side effects like insomnia, or even my body giving its final crash. I don't know what to do. I ask myself how common is severe adrenal fatigue? i am a man of faith, so suicide is not an option for me, on top of that i love life, i love my wife and kids, and lately i wake up and look outside and always feel like crying. I don't know if this is good for me or not, but i cry like almost everyday, sometimes i fight it but the tears roll out regardless. I don't know what to do. I am not afraid of death, seriously i'm not, i know where my place is, but i look at my family and i feel like i just got to make it. I'm not some hypochondriac or i'm not totally exaggerating. Help!
my phone number is 832.741.0687, i would enjoy talking to anyone for encouragement, IN THE END ONLY GOD AND YOU GUYS KNOW WHAY I'M GOING THROUGH. Thank you, and if i haven't said it before, i have much love and respect for everyone on this forum. Carlos
I know this forum is primarily for the Science behind our condition. But i agree, after suffering with AF i have had plenty of time to reflect on life and what i have to do from here. No matter what i feel, i will not lose my integrity, i was a servant of my Lord and i will continue to honor Him no matter how bad it gets. I love God, that's me. I know not everyone here believes there's a God, but that's another argument completely irrelavant to our healing process right now. I accept people for who they are and truly wish the best for everyone, whether they believe in God or not. I just don't know what to do. I feel like turning to antidepressants, at least for a week.
Yo, I am on day 6 of antidepressant celexa. First day I felt worse, then after that I feel better each day. I realize how depressed I have been. I am taking 2.5mg a day, and will build up 2.5mg a week up to 10mg, maybe even 20mg, I am not sure.
Your body is very sensitive so it would be wise to take 1/10th of whatever dose the doctor recommends. I highly recommend celexa or lexapro. If you get celexa make sure to go to safeway, because they have the best generic form of it. Places like Wal-Mart have what may be inferior generics of the drug.
I will make a post above explaining why I am taking an antidepressant.
If you have AF be very careful when going onto anti depressants as they can give you extra energy which can bring on a crash. If you have access to hydrocortisone it helps to take 10mg to 15 mg for a few days to support the adrenals if you find the antidessants are a bit to stimulating.
In your case if you have exhausted all your options you might want to consider going onto 20mg to 35mg of hydrocortisone a day for 6months to give your adrenal glands and your mind a rest.
The only reason that an antidepressant would be stimulating is if you are taking too much. The whole purpose of an antidepressant is to reduce your brains signaling of norepinephrine. Raising serotonin reduces signaling of norepinephrine. However, raising serotonin excessively actually increases norepinephrine. So you have to raise serotonin just not too much. People like us are EXTREMELY sensitive and are absolutely going to freak out on a normal dosed antidepressant, where a microdose of about 1/10th the recommended dose would help us immensely.
Carlos, have you considered trying 5-HTP? Instead of an anti-depressant? ALso, look up on the net "The Pain and Stress Center." They have many natural products for anxiety, pain and depression. One thing I like about them, is there is a number you can call and speak to someone with medical experience to help you find what is right for you to take. I am also now taking adrenal glandular, as I'm weaing slowly off the hydrocortisone, which I've been on for a year now. This will help to actually rebuild my adrenals. But, even with this I"m going low and slow. It takes longer, but the body is more readily accepting of it.